# SDR SCNA20201008099

- Difficulty date: September 16, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500h-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY CORROSION ON INTERCOSTAL UNDER LEFT HAND CARGO FLOOR Z CHANNEL STA 500H-500I NEAR SCREW HOLES, MARKED.  FOUND CORROSION ON FWD CARGO BAY INTERCOSTAL UNDER LT CARGO FLOOR Z CHANNEL BS 500H-500I TO BE OUT OF LIMITS, IAW SRM 53-00-53-1A-2 PARA 4 C FIG 103 DETAIL E.  REMOVED INTERCOSTAL, LOCATED, DRILLED AND INSTALLED NEW INTERCOSTAL, IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 AND DWG 143A7505 81142U.
